Hessian Structures on Deformed Exponential Families

  • Hiroshi Matsuzoe
  • Masayuki Henmi
Part of the Lecture Notes in Computer Science book series (LNCS, volume 8085)

Abstract

A deformed exponential family is a generalization of exponential families. It is known that an exponential family naturally has dualistic Hessian structures, and its canonical divergence coincides with the Kullback-Leibler divergence, which is also called the relative entropy. On the other hand, a deformed exponential family naturally has two kinds of dualistic Hessian structures. In this paper, such Hessian structures are summarized and a generalized relative entropy is constructed from the viewpoint of estimating functions.

Keywords

Hessian manifold statistical manifold deformed exponential family divergence information geometry 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amari, S., Nagaoka, H.: Method of Information Geometry. In: Amer. Math. Soc., Providence. Oxford University Press, Oxford (2000)Google Scholar
  2. 2.
    Amari, S., Ohara, A., Matsuzoe, H.: Geometry of deformed exponential families: invariant, dually-flat and conformal geometry. Physica A 391, 4308–4319 (2012)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Lauritzen, S.L.: Statistical manifolds. In: Differential Geometry in Statistical Inferences, Hayward California. IMS Lecture Notes Monograph Series, vol. 10, pp. 96–163 (1987)Google Scholar
  4. 4.
    Matsuzoe, H.: Statistical manifolds and geometry of estimating functions. In: The 3rd International Colloquium on Differential Geometry and its Related Fields (in press) Google Scholar
  5. 5.
    Matsuzoe, H., Ohara, A.: Geometry for q-exponential families. In: Recent Progress in Differential Geometry and Its Related Fields, pp. 55–71. World Sci. Publ. (2011)Google Scholar
  6. 6.
    Murata, N., Takenouchi, T., Kanamori, T., Eguchi, S.: Information geometry of U-boost and Bregman divergence. Neural Comput. 16, 1437–1481 (2004)MATHCrossRefGoogle Scholar
  7. 7.
    Naudts, J.: Generalised Thermostatistics. Springer (2011)Google Scholar
  8. 8.
    Ohara, A., Wada, T.: Information geometry of q-Gaussian densities and behaviors of solutions to related diffusion equations. J. Phys. A: Math. Theor. 43, No.035002 (2010)Google Scholar
  9. 9.
    Shima, H.: The Geometry of Hessian Structures. World Scientific (2007)Google Scholar
  10. 10.
    Tsallis, C.: Introduction to Nonextensive Statistical Mechanics: Approaching a Complex World. Springer, New York (2009)Google Scholar
  11. 11.
    Vigelis, R.F., Cavalcante, C.C.: On φ-Families of Probability Distributions. J. Theor. Probab. 21, 1–25 (2011)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Hiroshi Matsuzoe
    • 1
  • Masayuki Henmi
    • 2
  1. 1.Department of Computer Science and Engineering, Graduate School of EngineeringNagoya Institute of TechnologyShowa-kuJapan
  2. 2.The Institute of Statistical MathematicsTachikawaJapan

Personalised recommendations